It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-10-2005, 04:17 PM   #1
Inactive
 
Join Date: Apr 2004
Posts: 189
Mr.Bojangless HB User
After accutane 'maintenance' cream

Hey all, I just got back from a derm appointment today. She said i should take accutane for one more month (making that 6 months of accutane, 40mgs throughout the course) and then ill stop, and begin taking a 'maintenance' cream? Im not sure what it will be...have any of you guys ever been put on a cream after accutane? i thought i was done with all these topicals and drugs...

 
Old 01-10-2005, 08:46 PM   #2
Member
 
Join Date: Nov 2004
Posts: 57
Blue70 HB User
Re: After accutane 'maintenance' cream

I'm thinking she might recommend tazorac or differin.

 
Sponsors Lightbulb
   
Old 03-07-2005, 08:49 AM   #3
Junior Member
(male)
 
Join Date: Jan 2004
Posts: 45
JD885 HB User
Re: After accutane 'maintenance' cream

I had a similar situation, the accutane worked best after i got off it then I was put on tazorac to keep things clear.

 
Old 03-07-2005, 09:19 AM   #4
Senior Member
(male)
 
Join Date: Oct 2002
Posts: 265
senoflys HB User
Re: After accutane 'maintenance' cream

JD are u still using the maintenance cream and did u get an initial breakout from it? or because u were on accutane did it just not happen?

 
Old 03-07-2005, 03:52 PM   #5
Veteran
 
Join Date: Jun 2004
Location: Texas
Posts: 341
turbonamja HB User
Re: After accutane 'maintenance' cream

I am on retin-a micro post accutane now. I am also using a BP face wash now and it seems to be helping. I had one left over that did not go away with accutane (i had to stop it one month early because my liver test came back bad).

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
Low Dose Accutane LowTane Acne 250 02-09-2010 08:44 PM
Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
OBAGI/ACNE - why am I not happy after all the improvement..sigh ksk226 Acne 0 10-29-2006 01:11 AM
Endocrinologist prescibed Avodart and Accutane austinstories Acne 14 12-28-2004 06:16 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!